RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 81–90 (Mi dm1212)  

On unstable branching graphs

V. A. Kolmykov


DOI: https://doi.org/10.4213/dm1212

Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 583–594

Bibliographic databases:

UDC: 519.17
Received: 05.07.2011

Citation: V. A. Kolmykov, “On unstable branching graphs”, Diskr. Mat., 24:4 (2012), 81–90; Discrete Math. Appl., 22:5-6 (2012), 583–594

Citation in format AMSBIB
\Bibitem{Kol12}
\by V.~A.~Kolmykov
\paper On unstable branching graphs
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 81--90
\mathnet{http://mi.mathnet.ru/dm1212}
\crossref{https://doi.org/10.4213/dm1212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088091}
\elib{http://elibrary.ru/item.asp?id=20730453}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 583--594
\crossref{https://doi.org/10.1515/dma-2012-040}


Linking options:
  • http://mi.mathnet.ru/eng/dm1212
  • https://doi.org/10.4213/dm1212
  • http://mi.mathnet.ru/eng/dm/v24/i4/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:218
    Full text:66
    References:39
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019